# SDR FDEA202204261333

- Difficulty date: April 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED REPAIR/SPLICE OUTER CREASE BEAM R/H STA  1400-1420 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.O # F-5310-T0368544,  CREASE BEAM OUTBOARD CHORD, STA 1400-1420, S-17R, EXISTING  UNAPPROVED REPAIR, PERMANENT REPAIR.      MAJOR REPAIR
